December 12, 2022

So our very small homeschool g...

Question:

So our very small homeschool group had a child come in post vcntion (3 bandaid on her arm) with rashes all over legs. Specifically got CP vne likely 2 other vnes.
The mom asked the teacher to apply cream to her rashes that she got as a vne reaction. I’ve asked the teacher to not touch the rashes and that the children shouldn’t touch them either.
Since the kids all bring their own lunch box thus not eating the sharing foods, based on terrain theory, the kids shouldn’t get CP.
The child thats showing vne shedding should not affect other children as long as we keep the child’s terrain strong.
Would you agree? Real live science experiment going on right now.

Share:

Terrain answer:

There is no danger in touching the rashes. Applying ointment to the rashes is harmful to the child with the rashes. The rash is the body attempting to expel the toxins from the V’s and so stopping the rash is stopping the expulsion of the poisons.

---